MAUDE Adverse Event Report: BD MAXZERO¿ MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

BD MAXZERO¿ MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Model Number MZ9277
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: an product was not available for investigation; however the customer confirmed that the complaint sample lot number.From the information provided by the customer it appears that the customer experienced disconnection of an unknown syringe from the maxzero; no further details of the make and model of the syringe were available to assist the investigation.The details of this feedback were forwarded to the manufacturing site for investigation.A review of the production records for the provided lot number did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.The root cause of the customer¿s experience could not be determined as the sample was not available for investigation.In this instance, without a sample it is not possible to determine whether a manufacturing defect could have caused or contributed to the customer¿s experience.
 
Event or Problem Description
It was reported that the bd maxzero¿ multi-fuse extension set with needleless connector had spontaneous disconnection issues.The following information was provided by the initial reporter, translated from (b)(6) : "the product is not suitable for use because, for example, when rinsing, the syringe pops out even though it is well inserted in the connector.In addition, when it undergoes a continuous infusion and is carefully attached then it comes off." doubt; with the use of this product, venous cannulas become more prone to clogging.In addition, various syringes (e.G., luerlock and plain, etc.) are needed to ensure that the drug and fluid reach their destination.This usage problem has been detected in several wards at the new children's hospital.Previously, we had a ref 385102 bd q-ignition, there were no similar problems with this.Lot-batch number: 20067210.For information to be supplied by the supplier and the product complainant: hey, this is a complaint about the product you have supplied.After all, you will replace defective products with flawless products at your own expense.The advertised product is available, so if you want it examined, you can pick up the product from the location mentioned in the complaint or alternatively arrange for (b)(6) customer (= product location unit) an easy, appropriate and free return method.Please agree with the contact person of the product location unit, keeping (b)(6) aware of the measures until the matter is completed.We expect you to respond to this complaint within 5 business days and to take the necessary action within the time limit.Please reply to this message with all the recipients and subject.

Brand Name
BD MAXZERO¿ MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12675851
Report Number9616066-2021-52284
Device Sequence Number11879857
Product Code FPA
UDI-Device Identifier50885403240797
UDI-Public50885403240797
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2023
Device Model NumberMZ9277
Device Catalogue NumberMZ9277
Device Lot Number20067210
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2021
Initial Report FDA Received Date10/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1